# SDR ABXA040122

- Difficulty date: March 18, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,270 hours, 26,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 97558041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 280 AND RIGHT CUSP HAD CORROSION.  REPAIRED AREA IAW REA D853-48860MR.
